1. Want to get periods immediately before attending a religious event? Check this out for tips...
    Dismiss Notice
  2. Would you like to join the IL team? See open jobs!
    Dismiss Notice
  3. What can you teach someone online? Tell us here!
    Dismiss Notice
  4. If someone taught you via skype, what would you want to learn? Tell us here!
    Dismiss Notice

How To Deal With Low Tsh (dr. Doesn't Seem Troubled)

Discussion in 'Health Issues' started by SuiDhaaga, May 15, 2021.

  1. SuiDhaaga

    SuiDhaaga Gold IL'ite

    Messages:
    894
    Likes Received:
    487
    Trophy Points:
    138
    Gender:
    Female
    I take Brand Name Synthroid 100 mcg.

    I rarely have time to go to Dr (Internal Medicine) and get blood tests.

    For past two years TSH level was low and Dr. didn't seem bothered.


    Reference range is 0.40-4.50


    In Oct 2018 TSH was 0.3
    In Feb 2019 TSH was 0.13
    In Feb 2020 TSH was 0.74 <- NORMAL

    Now again in May 2021 TSH is 0.21


    What else could be causing this? 100mcg of Brand Name Synthroid is already too much.

    Please share experiences.

    By the way, I don't experience any of the symptoms of too much or too little T3, T4 (touch-wood)

    What are T3, T4, and TSH?

    When you have too much T3 or T4, you might experience:
    • Anxiety
    • Feelings of irritation
    • Hyperactivity
    • Hair loss
    • Skipped periods
    • Tremors and shaking
    • Sweating

    When you have too little T3 or T4, you might experience:
    • Weight gain
    • Memory issues
    • Lethargy
    • Fatigue
    • Constipation
    • Brain fog
    • Dry skin
     
    Last edited: May 15, 2021
    Loading...

  2. rbits196

    rbits196 New IL'ite

    Messages:
    11
    Likes Received:
    3
    Trophy Points:
    3
    Gender:
    Female
    I would suggest reaching out to an endocrinologist. They can adjust this medication better than an internal medicine doctor - from personal experience.
     
    SuiDhaaga likes this.
  3. SuiDhaaga

    SuiDhaaga Gold IL'ite

    Messages:
    894
    Likes Received:
    487
    Trophy Points:
    138
    Gender:
    Female

    Thank you. I was put on a slightly lower dose and will get testing done in some weeks time.
     
  4. Needtobestrong

    Needtobestrong Platinum IL'ite

    Messages:
    1,215
    Likes Received:
    1,402
    Trophy Points:
    283
    Gender:
    Female
    Are you hypothyroid? With regular medications, your TSH levels are well under control.
    In my opinion, your Sythroid dosage needs to be reduced...100 is too much.
    If levels are maintained regularly, the dosage can be tapered off slowly.
    I too have thyroid issues. My general physician told me that in general, if someone’s TSH levels are consistently maintained below 1 with medication, their medicine dosage can be slowly reduced and tapered off..same things was told to me by one more specialist whom I was consulting for some other issue, and had shown him the blood test report.
    General physician may not bother much if levels are in range.
    Better to consult an endocrinologist, they can give best advice.
     
    SuiDhaaga likes this.
  5. Halosandwings

    Halosandwings Bronze IL'ite

    Messages:
    80
    Likes Received:
    44
    Trophy Points:
    38
    Gender:
    Female
  6. SuiDhaaga

    SuiDhaaga Gold IL'ite

    Messages:
    894
    Likes Received:
    487
    Trophy Points:
    138
    Gender:
    Female

    My General Doctor lowered Synthroid levels and asked me to go for bloodwork in about a month. So I'm kinda relieved (for now)

    She is at convenient location as it is hard for me to travel far.
     
  7. DDream

    DDream Platinum IL'ite

    Messages:
    1,513
    Likes Received:
    3,194
    Trophy Points:
    285
    Gender:
    Female
    If you need second opinion, its better to consult an endocrinologist. As your case is hyper thyroidism, read about graves disease.
    If autoimmune issue is involved, vitamine D may help. My endocrinologist suggested it for hypothyroidism with hashimoto disease.
    If your doctor is not concerned, may be there is a genuine reason. So dont worry much, you will be fine.
    If you have serious symptoms, dont hesitate to consult a specialist.
     
    SuiDhaaga likes this.
  8. SuiDhaaga

    SuiDhaaga Gold IL'ite

    Messages:
    894
    Likes Received:
    487
    Trophy Points:
    138
    Gender:
    Female

    Oh Dear, I certainly don't want to worry!
     
  9. SuiDhaaga

    SuiDhaaga Gold IL'ite

    Messages:
    894
    Likes Received:
    487
    Trophy Points:
    138
    Gender:
    Female
    Just got my bloodwork done and levels are still same. TSH is low, T4 is normal.

    Wondering if Dr will lower dose from 88mcg to 75mcg .... will keep you posted
     
  10. ProudIndian

    ProudIndian Gold IL'ite

    Messages:
    697
    Likes Received:
    717
    Trophy Points:
    188
    Gender:
    Female
    You can get rid of your thyroid medication slowly with right diet. My endocrinologist reduced my dose from 125 mcg to 75 mcg. I am hoping to get rid of medicine completely in few years. I followed medical medium diet. Nothing fancy just eat lots of fruits and vegetables, avoid dairy, caffeine, eggs, soy, canola oil, processed foods etc. you can google “medical medium thyroid”
     
    SuiDhaaga likes this.

Share This Page